Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Male Sexual Disorders

Question: Testicular Vericose Vien


 enzo80 - Wed Sep 16, 2009 3:25 pm

i am 27 yrd old
have both
Prostate enlargement
Testicular Vericose Vien

for the past 2.5 years been visiting the doctors and they keep giving me daflon and spasmo-urgenine lately, i masturbate atleast once a week for the past 18 years, but only got this problem the last 2.5 years i was wondering will this effect my ability to have children? and most doctors told me there is no permanent cure for this problem, i tried to stop masturbating but cant so am doing it now only 2twice a month, but i usually see some urine with my semen and most of the time it comes out like not thick but thin mostly like water
 Dr.M.Aroon kamath - Wed Oct 21, 2009 10:02 am

User avatar Hi,
Does masturbation produce varicoceles?...
There are very many conflicting views.But the fact is that there is as yet no conclusive proof to prove or disprove this association.Also,there is no conclusive proof that stopping masturbation improves varicoceles.
Long- standing varicoceles do affect spermatogenesis.
Semen mixed with urine sometimes occurs due to failure of the internal sphincter to close during ejaculation.Whether this is related to masturbation...no studies that i know of, prove this.Prostatomegaly at your age is rather unusual.These need to be investigated by a urologist.
Cheers!

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us